Alert archive / California / Wind Advisories in 2008

Wind Advisory 62, NWS San Diego, CA

March 29, 2008Riverside County, San Bernardino County, San Diego County, California

NWS San Diego, CA issued this wind advisory at Mar 29, 2008, 3:37 AM PDT for Riverside County, San Bernardino County, San Diego County, California. It took effect at Mar 30, 2008, 12:00 PM PDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Mar 29, 2008, 3:37 AM PDT (10:37 UTC)
In effect from
Mar 30, 2008, 12:00 PM PDT
Expired
Mar 31, 2008, 12:00 AM PDT
In force
12 hr
Issued by
NWS San Diego, CA

Counties Riverside County, CA, San Bernardino County, CA, San Diego County, CA

The radar

The Santa Ana Mts radar (KSOX), 122 km from the middle of the area, began a volume at 10:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

San Diego, CA (KNKX), launched 00:00Z, 10.6 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 00:00Z on 2008-03-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 00:00Z on 2008-03-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -33 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1310 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
-33 m²/s²
0-3 km storm-relative helicity
-3 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS76 KSGX 291037
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
337 AM PDT SAT MAR 29 2008

...WIND ADVISORY FOR THE MOUNTAINS AND DESERTS SUNDAY AFTERNOON
AND EVENING...

.A TROUGH OF LOW PRESSURE MOVING THROUGH SOUTHERN CALIFORNIA
TONIGHT AND SUNDAY WILL STRENGTHEN THE ONSHORE FLOW BRINGING
STRONGER WINDS TO THE MOUNTAINS AND DESERTS SUNDAY AFTERNOON AND
EVENING.

CAZ055-056-058-292100-
/O.NEW.KSGX.WI.Y.0062.080330T1900Z-080331T0300Z/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
SAN DIEGO COUNTY MOUNTAINS-
337 AM PDT SAT MAR 29 2008

...WIND ADVISORY IN EFFECT FROM 12 PM TO 8 PM PDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 12 PM TO 8 PM PDT SUNDAY. 

AREAS OF WEST TO SOUTHWEST WINDS WILL STRENGTHEN TO 20 TO 30 MPH
SUNDAY AFTERNOON AND EARLY EVENING WITH GUSTS TO 45 MPH. STRONGEST
WINDS WILL BE NEAR THE RIDGETOPS AND ON THE DESERT SLOPES.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ060>062-292100-
/O.NEW.KSGX.WI.Y.0062.080330T1900Z-080331T0300Z/
APPLE AND LUCERNE VALLEYS-COACHELLA VALLEY-
SAN DIEGO COUNTY DESERTS-
337 AM PDT SAT MAR 29 2008

...WIND ADVISORY IN EFFECT FROM 12 PM TO 8 PM PDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 12 PM TO 8 PM PDT SUNDAY. 

AREAS OF WEST WINDS WILL STRENGTHEN TO 20 TO 30 MPH SUNDAY
AFTERNOON AND EARLY EVENING WITH GUSTS TO 45 MPH. THE WINDS WILL
CAUSE AREAS OF BLOWING SAND AND DUST WITH VISIBILITIES LESS THAN
ONE QUARTER MILE AT TIMES.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

MARTIN
5 follow-up statements
000 
WWUS76 KSGX 292038
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
138 PM PDT SAT MAR 29 2008

...WIND ADVISORY FOR THE MOUNTAINS AND DESERTS SUNDAY AFTERNOON
AND EVENING...

.A TROUGH OF LOW PRESSURE MOVING THROUGH SOUTHERN CALIFORNIA
TONIGHT AND SUNDAY WILL STRENGTHEN THE ONSHORE FLOW BRINGING
STRONGER WINDS TO THE MOUNTAINS AND DESERTS SUNDAY AFTERNOON AND
EVENING.

CAZ055-056-058-301030-
/O.CON.KSGX.WI.Y.0062.080330T1900Z-080331T0300Z/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
SAN DIEGO COUNTY MOUNTAINS-
138 PM PDT SAT MAR 29 2008

...WIND ADVISORY REMAINS IN EFFECT FROM 12 PM TO 8 PM PDT
SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 12 PM TO 8 PM PDT SUNDAY. 

AREAS OF WEST TO SOUTHWEST WINDS WILL STRENGTHEN TO 20 TO 30 MPH
SUNDAY AFTERNOON AND EARLY EVENING WITH GUSTS TO 45 MPH.
STRONGEST WINDS WILL BE NEAR THE RIDGETOPS AND ON THE DESERT
SLOPES.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ060>062-301030-
/O.CON.KSGX.WI.Y.0062.080330T1900Z-080331T0300Z/
APPLE AND LUCERNE VALLEYS-COACHELLA VALLEY-
SAN DIEGO COUNTY DESERTS-
138 PM PDT SAT MAR 29 2008

...WIND ADVISORY REMAINS IN EFFECT FROM 12 PM TO 8 PM PDT
SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 12 PM TO 8 PM PDT SUNDAY. 

AREAS OF WEST WINDS WILL STRENGTHEN TO 20 TO 30 MPH SUNDAY
AFTERNOON AND EARLY EVENING WITH GUSTS TO 45 MPH. THE WINDS WILL
CAUSE AREAS OF BLOWING SAND AND DUST WITH VISIBILITIES LESS THAN
ONE QUARTER MILE AT TIMES.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

MM
000 
WWUS76 KSGX 300333
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
833 PM PDT SAT MAR 29 2008

...WIND ADVISORY FOR THE MOUNTAINS AND DESERTS SUNDAY AFTERNOON
AND EVENING...

.A TROUGH OF LOW PRESSURE MOVING THROUGH SOUTHERN CALIFORNIA
TONIGHT AND SUNDAY WILL STRENGTHEN THE ONSHORE FLOW BRINGING
STRONGER WINDS TO THE MOUNTAINS AND DESERTS SUNDAY AFTERNOON AND
EVENING.

CAZ055-056-058-301230-
/O.CON.KSGX.WI.Y.0062.080330T1900Z-080331T0300Z/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
SAN DIEGO COUNTY MOUNTAINS-
833 PM PDT SAT MAR 29 2008

...WIND ADVISORY REMAINS IN EFFECT FROM 12 PM TO 8 PM PDT
SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 12 PM TO 8 PM PDT SUNDAY. 

AREAS OF WEST TO SOUTHWEST WINDS WILL STRENGTHEN TO 20 TO 30 MPH
SUNDAY AFTERNOON AND EARLY EVENING WITH GUSTS TO 45 MPH.
STRONGEST WINDS WILL BE NEAR THE RIDGETOPS AND ON THE DESERT
SLOPES.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ060>062-301230-
/O.CON.KSGX.WI.Y.0062.080330T1900Z-080331T0300Z/
APPLE AND LUCERNE VALLEYS-COACHELLA VALLEY-
SAN DIEGO COUNTY DESERTS-
833 PM PDT SAT MAR 29 2008

...WIND ADVISORY REMAINS IN EFFECT FROM 12 PM TO 8 PM PDT
SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 12 PM TO 8 PM PDT SUNDAY. 

AREAS OF WEST WINDS WILL STRENGTHEN TO 20 TO 30 MPH SUNDAY
AFTERNOON AND EARLY EVENING WITH GUSTS TO 45 MPH. THE WINDS WILL
CAUSE AREAS OF BLOWING SAND AND DUST WITH VISIBILITIES LESS THAN
ONE QUARTER MILE AT TIMES.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

DA
000 
WWUS76 KSGX 301043
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
343 AM PDT SUN MAR 30 2008

...WIND ADVISORY FOR THE MOUNTAINS AND DESERTS THIS AFTERNOON AND
EVENING...

.A TROUGH OF LOW PRESSURE MOVING THROUGH SOUTHERN CALIFORNIA
WILL STRENGTHEN THE ONSHORE FLOW BRINGING STRONGER WINDS TO THE
MOUNTAINS AND DESERTS THIS AFTERNOON AND EVENING.

CAZ055-056-058-302100-
/O.EXT.KSGX.WI.Y.0062.080330T1900Z-080331T0700Z/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
SAN DIEGO COUNTY MOUNTAINS-
343 AM PDT SUN MAR 30 2008

...WIND ADVISORY NOW IN EFFECT FROM NOON TODAY TO MIDNIGHT PDT
TONIGHT...

THE WIND ADVISORY IS NOW IN EFFECT FROM NOON TODAY TO MIDNIGHT
PDT TONIGHT. 

AREAS OF WEST TO SOUTHWEST WINDS WILL STRENGTHEN TO 20 TO 30 MPH
THIS AFTERNOON AND EVENING WITH GUSTS TO 45 MPH. STRONGEST WINDS
WILL BE NEAR THE RIDGETOPS AND ON THE DESERT SLOPES.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ060>062-302100-
/O.EXT.KSGX.WI.Y.0062.080330T1900Z-080331T0700Z/
APPLE AND LUCERNE VALLEYS-COACHELLA VALLEY-
SAN DIEGO COUNTY DESERTS-
343 AM PDT SUN MAR 30 2008

...WIND ADVISORY NOW IN EFFECT FROM NOON TODAY TO MIDNIGHT PDT
TONIGHT...

THE WIND ADVISORY IS NOW IN EFFECT FROM NOON TODAY TO MIDNIGHT
PDT TONIGHT. 

AREAS OF WEST WINDS WILL STRENGTHEN TO 20 TO 30 MPH THIS
AFTERNOON AND EVENING WITH GUSTS TO 45 MPH. THE WINDS WILL CAUSE
AREAS OF BLOWING SAND AND DUST WITH VISIBILITIES LESS THAN ONE
QUARTER MILE AT TIMES.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

MARTIN
000 
WWUS76 KSGX 302024
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
124 PM PDT SUN MAR 30 2008

...WIND ADVISORY FOR THE MOUNTAINS AND DESERTS THIS AFTERNOON AND
EVENING...

.A TROUGH OF LOW PRESSURE MOVING THROUGH SOUTHERN CALIFORNIA WILL
STRENGTHEN THE ONSHORE FLOW BRINGING STRONG WINDS TO THE MOUNTAINS
AND DESERTS THIS AFTERNOON AND EVENING.

CAZ055-056-058-310700-
/O.CON.KSGX.WI.Y.0062.000000T0000Z-080331T0700Z/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
SAN DIEGO COUNTY MOUNTAINS-
124 PM PDT SUN MAR 30 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT...

A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT. 

AREAS OF WEST TO SOUTHWEST WINDS WILL STRENGTHEN TO 20 TO 30 MPH
THIS AFTERNOON AND EVENING WITH GUSTS TO 45 MPH. STRONGEST WINDS
WILL BE NEAR THE RIDGETOPS AND ON THE DESERT SLOPES.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ060>062-310700-
/O.CON.KSGX.WI.Y.0062.000000T0000Z-080331T0700Z/
APPLE AND LUCERNE VALLEYS-COACHELLA VALLEY-
SAN DIEGO COUNTY DESERTS-
124 PM PDT SUN MAR 30 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT...

A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT. 

AREAS OF WEST WINDS WILL STRENGTHEN TO 20 TO 30 MPH THIS
AFTERNOON AND EVENING WITH GUSTS TO 45 MPH. THE WINDS WILL CAUSE
AREAS OF BLOWING SAND AND DUST WITH VISIBILITIES LESS THAN ONE
QUARTER MILE AT TIMES.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

MM
000 
WWUS76 KSGX 310657
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
1157 PM PDT SUN MAR 30 2008

...THE WIND ADVISORY FOR THE MOUNTAINS AND DESERTS HAS EXPIRED...

CAZ055-056-058-310800-
/O.EXP.KSGX.WI.Y.0062.000000T0000Z-080331T0700Z/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
SAN DIEGO COUNTY MOUNTAINS-
1157 PM PDT SUN MAR 30 2008

...WIND ADVISORY WILL EXPIRE AT MIDNIGHT PDT TONIGHT...

THE WIND ADVISORY WILL EXPIRE AT MIDNIGHT PDT TONIGHT. 

WEST TO SOUTHWEST WINDS 15 TO 25 MPH WITH GUSTS TO 35 MPH WILL
GRADUALLY DIMINISH OVERNIGHT.

$$

CAZ060>062-310800-
/O.EXP.KSGX.WI.Y.0062.000000T0000Z-080331T0700Z/
APPLE AND LUCERNE VALLEYS-COACHELLA VALLEY-
SAN DIEGO COUNTY DESERTS-
1157 PM PDT SUN MAR 30 2008

...WIND ADVISORY WILL EXPIRE AT MIDNIGHT PDT TONIGHT...

THE WIND ADVISORY WILL EXPIRE AT MIDNIGHT PDT TONIGHT. 

WEST WINDS 15 TO 25 MPH WITH GUSTS TO 35 MPH WILL GRADUALLY
DIMINISH OVERNIGHT.

$$

MARTIN

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this wind advisory went out at Mar 28, 9:30 PM PDT, 6 hours 7 minutes earlier.

Area forecast discussion, Mar 28, 9:30 PM PDT, 6 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
930 PM PDT FRI MAR 28 2008

.SYNOPSIS...ONSHORE FLOW AND THE MARINE LAYER WILL CAUSE AREAS OF
LOW CLOUDS AND FOG WEST OF THE MOUNTAINS DURING THE NIGHTS AND
MORNINGS. WEAK UPPER LEVEL LOW PRESSURE COULD CAUSE LIGHT SHOWERS
LATE SATURDAY NIGHT AND SUNDAY MORNING. LOCALLY WINDY IN THE
MOUNTAINS AND DESERTS AT TIMES. A STRONGER LOW PRESSURE SYSTEM WILL
BRING MORE CLOUDS...COOLING AND A CHANCE OF SHOWERS TOWARD THE
MIDDLE OF NEXT WEEK.

&&

.DISCUSSION...FOR SOUTHWEST CALIFORNIA INCLUDING SAN DIEGO...
ORANGE...SOUTHWEST SAN BERNARDINO AND WEST RIVERSIDE COUNTIES.

.SHORT TERM (TONIGHT-MON)...SKIES WERE MOSTLY CLEAR THIS EVENING
EXCEPT FOR PATCHES OF STRATUS NEAR THE COAST. THE 00Z NKX SOUNDING
HAD A WEAK INVERSION BASED NEAR 2500 FT WITH W WINDS ALOFT. STRONG
ONSHORE GRADIENTS WITH ABOUT 8 MB SAN-IPL AND THERE WERE LOCAL GUSTY
WINDS IN THE MOUNTAIN AND DESERTS.

WEAKLY CYCLONIC FLOW ALOFT AND ONSHORE FLOW COMBINED WITH A COASTAL
EDDY WILL CONTINUE LOW CLOUDS AND LOCAL FOG W OF THE MOUNTAINS IN
THE NIGHTS AND MORNINGS. THE INVERSION WILL BE WEAK AND THE MARINE
LAYER WILL BE ERRATIC WITH MANY BREAKS IN THE CLOUDS COVER. A SHORT
WAVE TROUGH WILL MOVE THROUGH SUN WHICH COULD CAUSE DRIZZLE OR LIGHT
SHOWERS OVER THE W OF THE MOUNTAINS SAT NIGHT AND SUN MORNING. THE
WINDS ALOFT AND ONSHORE GRADIENTS WILL CAUSE LOCAL GUSTY WIND IN THE
MOUNTAINS AND DESERTS THROUGH SUN. THERE WILL ALSO BE MORE MID TO
HIGH CLOUDINESS SUN. THE WINDS COULD BRIEFLY GET CLOSE TO ADVISORY
STRENGTH WITH AREAS OF BLOWING DUST AND SAND IN THE
DESERTS...ESPECIALLY THE HIGH DESERTS. COOLER SAT THEN MORE COOLING
SUN. FAIR MON...EXCEPT FOR MARINE LAYER CLOUDS...WITH WARMING AND
LESS WIND.

&&

.LONG TERM (TUE-FRI)...FLAT FLOW ALOFT TUE WITH LOWERING HEIGHTS FOR
COOLING AND INCREASING CLOUDS. AN UPPER TROUGH WILL CAUSE A CHANCE
OF SHOWERS OVER AND W OF THE MOUNTAINS LATE TUE INTO WED WITH A
RETURN OF GUSTY WINDS IN THE MOUNTAINS AND DESERTS. HOWEVER...THE
EXACT STRENGTH AND TIMING OF THIS SYSTEM REMAINS UNCERTAIN. RIDGING
THU AND FRI FOR GENERALLY FAIR AND WARMER WEATHER WITH NIGHT AND
MORNING COASTAL LOW CLOUDS AND FOG.

&&

.AVIATION...
290300Z...MDCRS SOUNDINGS AND THE AFTERNOON NKX SOUNDING SHOW THE
MARINE LAYER INVERSION AT ABOUT 1500 FEET. SOME DEEPENING TO AROUND
2500 FEET IS EXPECTED LATER TONIGHT. STRATUS BEGINNING TO RETURN TO
THE COAST AND SHOULD REACH THE LOWER COASTAL SLOPES OF THE MOUNTAINS
BY MIDNIGHT. BREAK UP OF THE STRATUS ON SATURDAY SHOULD BE SLOW BUT
EXPECT MOST CLEARING INLAND AND SOME CLEARING NEAR THE COAST BETWEEN
17Z AND 19Z SATURDAY MORNING.

ABOVE THE MARINE LAYER...SOME INCREASE IN CIRRUS ABOVE FL250 IS
EXPECTED TONIGHT. OTHERWISE A MOSTLY CLEAR SKY WITH UNRESTRICTED
VISIBILITIES WILL CONTINUE THROUGH SATURDAY.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...NONE.

&&

PUBLIC...DA
AVIATION...PG
Hazardous weather outlook, Mar 28, 8:30 PM PDT, 7 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN DIEGO CA
830 PM PDT FRI MAR 28 2008

CAZ042-043-048-050-055>058-060>062-PZZ750-PZZ775-291200-
ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS-SAN
BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-SAN DIEGO
COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY
MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS-SAN DIEGO COUNTY
MOUNTAINS-APPLE AND LUCERNE VALLEYS-COACHELLA VALLEY-SAN DIEGO
COUNTY DESERTS-COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN
BORDER AND OUT 30 NM-WATERS FROM SAN MATEO POINT TO THE MEXICAN
BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
830 PM PDT FRI MAR 28 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
CALIFORNIA.

.DAY ONE...REMAINDER OF TODAY AND TONIGHT

LOCAL GUSTY WINDS IN THE MOUNTAINS AND DESERTS WITH BLOWING DUST AND
SAND.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

LOCAL GUSTY WINDS IN THE MOUNTAINS AND DESERTS WITH BLOWING DUST AND
SAND AT TIMES SATURDAY AND SUNDAY.

.SPOTTER INFORMATION STATEMENT...SKYWARN WEATHER ACTIVATION IS NOT
REQUESTED FOR THIS AREA...HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO
REPORT SIGNIFICANT WEATHER CONDITIONS.

DA

Nearby

Wind Advisories in California, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.